# SDR ASAA2023110446445

- Difficulty date: November 4, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N285AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60577
- Aircraft time: 19,920 hours, 6,336 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 947 RBL 56 SIDE OF O/B LAV MOUNT HAS CORROSION ON FLOOR BEAM. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-70-51-1A-1. REPAIRED FLOOR BEAM IAW ASA EA# 900ER-53EA-26250.W= 1.5 O= .150 R= .000 L= 1.75 D= .150.
